# SDR SWAA2025012975647

- Difficulty date: December 10, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS727B AT LEVEL STR25L AFT CARGO COMPARTMENT 2024-758701<[01].  FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00XJGWK;[02] FAULT RESOLVED ON OTHER FAULT.
